# SDR AALA20041174

- Difficulty date: December 1, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 3 DOOR LOWER FLOOD LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT 3 DOOR LOWER FLOOD LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
